Deep search:Searching for "Qing-le Zhang" in 'AUTHORGot 1 item.
index Title
1Solution and stability of continuous-time cross-dimensional linear systems
Author(s):Qing-le Zhang, Biao Wang, Jun-e Feng  Clicked:1952  Download:926  Cited:0  <Full Text>  <PPT> 909
Frontiers of Information Technology & Electronic Engineering  2021 Vol.22 No.2 P.210-221  DOI:10.1631/FITEE.1900504
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE